MathSciNet Relay Station
MathSciNet bibliographic data
MR1338503 (96e:34013) 34A30 (34A25 34A34 58F35)
Govinder, K. S.; Leach, P. G. L. The algebraic structure of the first integrals of third-order linear equations. J. Math. Anal. Appl. 193 (1995), no. 1, 114–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement